Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed periods, frequent abdominal cramps, fatigue, weird feeling in lower abdomen. Had taken i-pill post sex. Ayurvedic medicines to get periods?

I am 18 please suggest me as i m in serious tension .i had mated wid my partner on 2nd june nd i ws expecting my periods on that day.i took ipill on 4th i.e.within 48 hours.but today is 12th and i am not on my periods yet.i am having frequent abdominal cramps and feeling fatigued.and my lower abdomen is out as if something is there.! Is it because i havent got my periods yet or am i pregnent.? Please suggest me some ayurvedic way to get my periods.
Asked On : Fri, 15 Jun 2012
Answers:  3 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi saakshi,

The present symptoms can be related to your menstrual period. You should adopt 'wait and watch' policy now.

Going with the timing of the intercourse it was not a fertile period to cause pregnancy. You should not worry. You should know that I pill can cause irregular periods and delay the periods as well.

Please rethink once again before a physical relationship. THis is not the right age and your limbic system is not matured to decide what is wrong and right.

Answered: Fri, 15 Jun 2012
I find this answer helpful
Internal Medicine Specialist Dr. Sudhir's  Response
Hello.Thanks for the question.Its unlikely to get pregnant, if you had sex when your periods were expected.Pregnancy occurs when you have sex in middle of cycle during the period when ovulation takes place.I think just to be sure you can get a urine pregnancy test done.It would be difficult to suggest any ayurvedic medication for this.Thank you.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Pulmonologist Dr. Arnab Maji's  Response
thanks for ur query
i think the pain is due to ur periods which is on the verge
u took ipill within 48 hrs
better to take it within 12 hrs max 72 hrs
there are failure rates of it though rare
in that case u need to have a pregnancy test
i dont know in the past have u had irregular period or not??/
i think that the pain is due to clot retention and i think u ll have ur period soon
dont get tensed
took tablet drotaverin and consult a gynecologist
i think my info ll be of help to u
thank u
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor